Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Neck pain, dizzyness, stomach cramps, diarrhoea, bloatedness after minor accident. Type 2 diabetes. What should i do?

I was involved in a minor car accident last week and i have neck pain and dizzyness, I have been having painful stomach cramps and really bad diarrhea since sunday, the diarrhea happens over 20 times per day, and is very waterry, i have a lot of gas and bloated feeling. I have burps that taste like a horrible rotten egg. I also have type 2 diabetes
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There is no connection between neck pain,diarrhea and diabetes.
Take rest and may take some anti inflammatory like ibuprofen 40o mg three times a day.
Local hot compress will help.
Take plenty of fluids to avoid dehydration and wait for few shall be alright.
You may take some proton pump inhibitor like pantoprozole 40 mg twice a day before meals for 4 to 5 days.
You shall be alright soon.
If your symptoms worsen you may consult your doctor for stool examination and culture and then institute proper antibiotic treatment.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor